# SDR SWAA2022030476333

- Difficulty date: March 26, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR R/H SIDE Z-ANGLE HAS CORROSION STA 887 TO 947 / REMOVED CORROSION ON AFT CARGO R/H 'Z' ANGLE STA 887-947 ORIG T.040 REMOVED .08; REMAINING .032' OUT OF LIMITS I/A/W SRM 53-00-53-1A-2. REPLACED 'Z' ANGLE R/H SIDE FROM STA 881-947 I/A/W SRM 51-40-0G-0 & DWG 146A7502 REV B.
